The Optimal Lower Bound for Generators of Invariant Rings without Finite SAGBI Bases with Respect to Any Admissible Order

Abstract : We prove the existence of an invariant ring \textbfC[X_1,...,X_n]^T generated by elements with a total degree of at most 2, which has no finite SAGBI basis with respect to any admissible order. Therefore, 2 is the optimal lower bound for the total degree of generators of invariant rings with such a property.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 1999, 3 (2), pp.65-70
Liste complète des métadonnées

Littérature citée [1 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00958927
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : jeudi 13 mars 2014 - 16:47:46
Dernière modification le : mercredi 29 novembre 2017 - 10:26:23
Document(s) archivé(s) le : vendredi 13 juin 2014 - 12:01:45

Fichier

dm030203.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00958927, version 1

Collections

Citation

Manfred Göbel. The Optimal Lower Bound for Generators of Invariant Rings without Finite SAGBI Bases with Respect to Any Admissible Order. Discrete Mathematics and Theoretical Computer Science, DMTCS, 1999, 3 (2), pp.65-70. 〈hal-00958927〉

Partager

Métriques

Consultations de la notice

105

Téléchargements de fichiers

75